Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 5, NWS Kansas City, MO

January 8, 2008Henry County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jan 8, 2008, 1:18 AM CST for Henry County, Pettis County, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2008, 1:18 AM CST (07:18 UTC)
Expired
Jan 8, 2008, 2:00 AM CST
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Henry County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 1:30 AM CSTHAIL 1.75Windsor, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Jan 7, 8:55 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 080718
SVREAX
MOC083-159-080800-
/O.NEW.KEAX.SV.W.0005.080108T0718Z-080108T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
118 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI
  SOUTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI

* UNTIL 200 AM CST

* AT 114 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CALHOUN...OR 8 MILES EAST OF CLINTON...AND MOVING NORTHEAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINDSOR BY 135 AM CST.
  GREEN RIDGE BY 155 AM CST.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3830 9365 3843 9374 3856 9354 3855 9352
      3858 9351 3867 9338 3852 9328 3851 9352
      3839 9352
TIME...MOT...LOC 0718Z 222DEG 26KT 3842 9361

$$

NRR
3 follow-up statements
000 
WWUS53 KEAX 080733
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CST TUE JAN 8 2008

MOC083-159-080800-
/O.CON.KEAX.SV.W.0005.000000T0000Z-080108T0800Z/
HENRY MO-PETTIS MO-
133 AM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PETTIS AND NORTHEASTERN HENRY COUNTIES UNTIL 200 AM CST...

AT 128 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF WINDSOR...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN RIDGE BY 155 AM CST.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3849 9364 3856 9355 3855 9352 3858 9351
      3867 9338 3852 9328 3851 9352 3839 9352
TIME...MOT...LOC 0733Z 222DEG 26KT 3848 9349

$$

NRR
000 
WWUS53 KEAX 080742
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
142 AM CST TUE JAN 8 2008

MOC083-080752-
/O.CAN.KEAX.SV.W.0005.000000T0000Z-080108T0800Z/
HENRY MO-
142 AM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY IS
CANCELLED...

AT 137 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3851 9351 3854 9352 3858 9351 3867 9338
      3852 9328
TIME...MOT...LOC 0742Z 222DEG 29KT 3858 9345

$$

MOC159-080800-
/O.CON.KEAX.SV.W.0005.000000T0000Z-080108T0800Z/
PETTIS MO-
142 AM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PETTIS COUNTY UNTIL 200 AM CST...

AT 137 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WINDSOR...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN RIDGE BY 150 AM CST.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3851 9351 3854 9352 3858 9351 3867 9338
      3852 9328
TIME...MOT...LOC 0742Z 222DEG 29KT 3858 9345

$$

NRR
000 
WWUS53 KEAX 080756
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
156 AM CST TUE JAN 8 2008

MOC159-080806-
/O.EXP.KEAX.SV.W.0005.000000T0000Z-080108T0800Z/
PETTIS MO-
156 AM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PETTIS COUNTY
WILL EXPIRE AT 200 AM CST...

AT 151 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3851 9351 3854 9352 3858 9351 3867 9338
      3852 9328
TIME...MOT...LOC 0756Z 222DEG 29KT 3864 9331

$$

NRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 12:35 AM CST, 43 minutes earlier.

Area forecast discussion, Jan 8, 12:35 AM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 AM CST TUE JAN 8 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/425 PM CST MON JAN 7 2008/
SHORT RANGE (TONIGHT THROUGH WEDNESDAY NIGHT)...

MAIN FORECAST CONCERN WITH THE SHORT TERM IS FOCUSED ON STRONG UPPER
TROUGH MOVING THROUGH THE SOUTHERN ROCKIES AT THIS TIME AND HEADING
INTO THE KANSAS AND OKLAHOMA AREA BY 12Z TUESDAY. AHEAD OF THIS
TROUGH...A JET MAX TO 120 KTS HAS MOVED OFF INTO THE GREAT
LAKES...PUTTING THE SOUTHERN PART OF THE FORECAST AREA UNDER THE
RIGHT ENTRANCE REGION OF THIS JET. THIS...ALONG WITH AFTERNOON
HEATING HELPED TO SET OFF INITIAL ROUND OF THUNDERSTORMS IN SOUTHERN
PORTIONS OF THE FORECAST AREA. THE EFFECTS OF THIS JET SHOULD
CONTINUE INTO THE EVENING HOURS. THEN WILL BE SEEING THE MAIN TROUGH
DEVELOP A SURFACE WAVE OVER OKLAHOMA BY MIDNIGHT. THAT WAVE WILL BE
RIDING NORTHEAST ALONG THE SURFACE FRONT OVERNIGHT. THIS SHOULD
PROMOTE MORE SHOWERS AND THUNDERSTORMS ACROSS A GOOD PORTIONS OF THE
CWFA...WITH THE NORTHWEST CORNER OF MISSOURI THE LEAST LIKELY AREA
TO SEE ANY PRECIPITATION. CONCERNS WITH THIS RAINFALL TONIGHT IS THE
POTENTIAL REPEATED ROUNDS OF RAIN OVER THE SOUTHEAST THIRD OF THE
FORECAST AREA. WILL NOT GO WITH A FLOOD WATCH AT THIS POINT...BUT
SOME CONCERNS IF THE NAM CAN VERIFY THAT WE COULD SEE SOME AMOUNTS
IN EXCESS OF 2 INCHES. ALSO WILL BE WATCHING THE COLDER AIR STARTING
TO FILTER IN BEHIND THIS SYSTEM TUESDAY MORNING. MODELS INDICATE THE
TRACK OF 850 MB LOW WILL TAKE IT FROM WEST OF KANSAS CITY AROUND 09Z
TO NEAR KIRKSVILLE BY MID MORNING. NAM AND GFS SOUNDINGS WOULD
SUPPORT A CHANGE OVER TO SNOW AS THIS LOW TRACKS BY. THE MAIN
QUESTION IS HOW LONG A PERIOD OF SNOW WILL BE POSSIBLE. AT THIS
POINT WILL KEEP SNOWFALL TOTALS AT AN INCH OR LESS...WITH SOME
MELTING EXPECTED AS THIS SNOW FIRST HITS THE RELATIVELY WARM
GROUND...AND THE IDEA IT WILL BE A WET SNOW THAT SHOULD PACK DOWN
PRETTY WELL.

THE NEXT WAVE OF INTEREST WILL BE APPROACHING WEDNESDAY NIGHT AND
FOR THURSDAY. TIMING BETWEEN THE MODELS IS NOT IN GREAT CONSENSUS.
FOR THE WEDNESDAY NIGHT PERIOD...WILL INTRODUCE A CHANCE OF SNOW
INTO THE EXTREME NORTHWEST CORNER OF MISSOURI FOR THE OVERNIGHT
PERIOD AS A COMPROMISE BETWEEN THE FASTER GFS AND SLOWER NAM
MODELS.

PC

MEDIUM RANGE (THURSDAY-MONDAY)...

STRAPPED FOR TIME THIS AFTERNOON WITH ONGOING CONVECTION SO WILL
KEEP THE MEDIUM RANGE BRIEF. MAIN CONCERNS WILL BE WITH THURSDAY AND
END OF THE WEEKEND SYSTEMS. GFS APPEARS TO BE THE MORE AGGRESSIVE OF
THE MODELS PRODUCING MORE WIDESPREAD QPF AS OPPOSED TO THE EUROPEAN.
HAVE THEREFORE WENT WITH A BLEND FOR THE FORECAST PACKAGE WITH
INFLUENCE FROM HPC. NEXT SHORT WAVE TROUGH TO DIVE INTO THE CENTRAL
PLAINS BY MIDWEEK AND PUSHING INTO THE MIDWEST BY WEDNESDAY NIGHT
INTO THURSDAY. FAIRLY FAST MOVING SYSTEM AND REMAINED MODEST WITH
POPS FOR THE TIME BEING. POINT FORECAST AND BUFR SOUNDINGS
INDICATING A TRANSITION FROM RAIN TO SNOW ACROSS MOST LOCATIONS AND
HAVE INDICATED THIS ACCORDINGLY.

NEXT WEATHER MAKER LOOKS TO APPROACH THE AREA BY THE LATTER HALF OF
THE WEEKEND. STILL A WAYS OUT FOR THIS SYSTEM AND ONLY INDICATED
SLIGHT CHC POPS ATTM. NEVERTHELESS...ANY PRECIP THAT DOES FALL LOOKS
TO REMAIN FROZEN ATTM AS INDICATED BY TEMPS THROUGHOUT THE COLUMN.
OTHERWISE...NOT MANY CHANGES MADE TO THE REMAINDER OF THE
FORECAST.

DEROCHE

&&

.AVIATION...
FOR THE 06Z TAF AREA OF SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT
MKC AND MCI STARTING AROUND 07Z AT MKC AND 08Z AT MCI. ARRIVAL  OF
RAIN SHOULD BE DELAYED AT STJ UNTIL 09Z. RISK OF THUNDER AT STJ IS
MINIMAL. CEILINGS WILL START OUT AT VFR BUT AS COLUMN BECOMES MORE
SATURATED COULD SEE SOME MVFR CEILINGS WITH STRONGER CELLS. AIRMASS
WILL REMAIN ABOVE FREEZING THROUGH MOST OF TOMORROW.
HOWEVER...COLDER AIR JUST ABOVE THE SURFACE WILL ALLOW THE RAIN TO
MIX WITH SNOW AND EVENTUALLY CHANGE OVER TO A WET SNOW BY LATE
MORNING AT STJ AND IN THE AFTERNOON AT MCI AND MKC. MVFR
CEILINGS/VISIBILITIES EXPECTED AFTER SUNRISE WITH PERIODS OF VFR
CONDITIONS. PRECIPITATION SHOULD END BY MID AFTERNOON WITH VFR
CONDITIONS BY LATE AFTERNOON.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jan 7, 1:04 PM CST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CST MON JAN 7 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AT MID AFTERNOON A COLD FRONT WILL BE SITUATED NEAR THE INTERSTATE 35
CORRIDOR. THIS FRONT WILL STALL FOR A TIME AWAITING THE MAIN UPPER
STORM SYSTEM TONIGHT. DURING THE AFTERNOON HOURS...LOCATIONS ON THE
WARM SIDE OF THIS FRONT MAY SEE THUNDERSTORMS DEVELOP...WITH THE BEST
CHANCES ALONG A LINE FROM KANSAS CITY TO MACON...SOUTHWARD. THE
STRONGEST STORMS WOULD BE MORE FAVORED IN AREAS FROM PLEASANTON...TO
BUTLER...CLINTON...SEDALIA AND SOUTH OF BOONVILLE WHERE SOME CLEARING
HAS AIDED THE DESTABILIZATION. THESE STORMS MAY GROW STRONG ENOUGH TO
PRODUCE LARGE HAIL AND DAMAGING WINDS.

THEN THIS EVENING...AS THE MAIN UPPER LEVEL STORM SYSTEM APPROACHES
...MORE THUNDERSTORMS ARE EXPECTED. BY MID EVENING...THE SURFACE
FRONT IS EXPECTED TO BE SITUATED FROM AROUND KANSAS CITY TO MACON.
THE BEST UPPER SUPPORT WILL BE SLIGHTLY SOUTH OF THE FRONTAL
BOUNDARY...WITH THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS
RUNNING FROM CENTERVILLE KANSAS TO HARRISONVILLE...HIGGINSVILLE...
SWEET SPRINGS AND MOBERLY...SOUTHWARD. AGAIN DAMAGING WINDS AND LARGE
HAIL WOULD BE THE MAIN THREAT...ALTHOUGH AN ISOLATED TORNADO CAN NOT
BE RULED OUT.

AS A WAVE ON THE SURFACE FRONT RIDES TO THE NORTHEAST THIS
EVENING...IT SHOULD BE PASSING THROUGH CENTRAL MISSOURI SHORTLY AFTER
MIDNIGHT. THIS SHOULD END THE THREAT OF SEVERE WEATHER. HEAVY RAIN
MAY ALSO OCCUR WITH THIS WAVE ALONG THE FRONT...SO LOCATIONS FROM
SOUTH OF KANSAS CITY INTO CENTRAL MISSOURI MAY SEE SOME MINOR
FLOODING IN THE LATE EVENING AND EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COLDER AIR MOVING IN BEHIND THE EXITING STORM SYSTEM MAY CHANGE ANY
LINGERING RAIN OVER TO SNOW BEFORE THE PRECIPITATION ENDS IN THE
AFTERNOON. SOME MINOR SNOW ACCUMULATIONS OF UP TO AN INCH MAY OCCUR
IN AREAS FROM AROUND KANSAS CITY INTO NORTH CENTRAL MISSOURI.

THE NEXT STORMS SYSTEM TO AFFECT THE AREA WILL APPROACH WEDNESDAY
NIGHT WITH A RAIN SNOW MIX POSSIBLE. THE BETTER CHANCE OF
PRECIPITATION WILL BE FROM LATE WEDNESDAY NIGHT INTO THURSDAY. AT
THIS TIME...IT LOOKS LIKE ANY ACCUMULATING SNOW WOULD BE OCCURRING
ACROSS NORTHEAST KANSAS AND THE NORTHERN THIRD OF MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT
IN AREAS SOUTH OF A LINE FROM CENTERVILLE KANSAS TO HIGGINSVILLE AND
MOBERLY MISSOURI.

PC

In the hours before

Local storm report, Jan 7, 8:24 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             FAYETTE                 39.15N 92.69W
01/07/2008  E1.00 INCH       HOWARD             MO   PUBLIC

&&

SFORTIN
Local storm report, Jan 7, 8:38 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             PECULIAR                38.72N 94.46W
01/07/2008  E1.00 INCH       CASS               MO   EMERGENCY MNGR

&&

SFORTIN
Local storm report, Jan 7, 8:52 PM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             4 NW CHILHOWEE          38.63N 93.91W
01/07/2008  E1.25 INCH       JOHNSON            MO   EMERGENCY MNGR

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:22 PM CSTSevere Thunderstorm WarningEAXCass, Johnson38 min
Jan 7, 8:26 PM CSTSevere Thunderstorm WarningEAXMacon, Randolph34 min
Jan 7, 9:12 PM CSTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis, Saline48 min
Jan 8, 2:08 AM CSTAreal Flood AdvisoryEAXCooper, Henry, Howard, Johnson, Pettis, Saline4 hr
Jan 8, 9:16 AM CSTRiver Flood WarningEAXCooper6 hr
Jan 8, 9:16 AM CSTRiver Flood WarningEAXCooper15 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.